# SDR MALA010647

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 9285
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3372 AFTER TAKEOFF, YD OR AUTO-PILOT WOULD NOT STAY ENGAGED.  F/O'S ADI SHOWED 8 DEGREE BANK TO LEFT IN STRAIGHT AND LEVEL.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER P/N 622-6190-113, S/N OFF 9285, S/N ON 248.  NR 2 AHRS, OPS CHECKS GOOD IAW SF340 MM CHAP 34.
